# SDR 2000ZZZX708

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5711 · Wing Spar
- Part: Filler
- Condition: Missing
- Location: Ws 69.5
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUE TO EXISTING REPAIR, DOUBLER ON LT FRONT SPAR (XRS 69.5) LOWER WING PLANK, TAPER FILLERS NEED TO BE FABRICATED TO COMPLETE SB 57-2OR5.  FABRICATED FILLERS AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 11-22-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
